# SDR 20000502AP007

- Difficulty date: October 27, 1999
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK WORN, GOUGED AND CORRODED STATION 950B TO STATION 990, RBL 45.  REPLACED SEAT TRACK PER SRM 53-10-5 FIG 1.  (M)
